See Alike in...

Alike App

Browser

Samanthaelise

703d

the past few day when I've taken my preventative medicine it's given me a migraine the next morning. I've told my doctor about this because it's been happening frequently and he's just told me to up my dosage. I fail to see how that's going to work. I'm so tired of waking up with migraines and not being listened to. less then a month until I see a new doctor. I hope this one listens.

Top reply
    • AlyssaNicole89

      687d

      Just remember too, not ALL doctors are the same, hopefully you find someone who listens to you. I second the cannibis thing too, I know it helps tons of people

    • AlyssaNicole89

      687d

      Just remember too, not ALL doctors are the same, hopefully you find someone who listens to you. I second the cannibis thing too, I know it helps tons of people

    • kitastrophe76

      703d

      I knooooow this is probably already something you've considered but I have to say a liiiight dose of cannabis (I know some blends of THC free CBD have the same properties but I don't know which) are anti-emetic and do wonders to calm the nausea, which is usually all I need to get an Excedrin to kick the headache. I also take propranolol for prevention and it seems to work well, in case you are looking for alternatives to talk to your new doctor about. I wish you luck!

      • Samanthaelise

        703d

        @kitastrophe76 I have thought about it. I can get a medicinal card here in Iowa. I thought about cbd oils too. I just want the pain to stop.

    • Samanthaelise

      703d

      Yes I've tried the higher dose and it does the same thing. It also counter acts my birth control at the higher dose and I'm not want any more kids at the moment. The pharmacist warned me about it when I picked it up as well.

      • AlyssaNicole89

        703d

        @Samanthaelise oh you must be taking Topamax… ugh I’m sorry that sucks! That’s what I take and it has really helped me taking it once morning and night. I hope your new doctor can give you some relief!!

    • AlyssaNicole89

      703d

      And also did you try upping the dose yet at all? Because meds are super weird and doctors *usually know what they’re talking about. I incompletely understand not being listened to by your doctor I have had to switch doctors for that before! But just try and trust them and see what happens before you write off everything they say because you never know

    • AlyssaNicole89

      703d

      How long have you been taking this medicine? Is it a daily? Just asking to make sure you know that it’s definitely the meds that are causing your migraines? There are like a billion and one triggers which is super obnoxious

      • Samanthaelise

        703d

        @AlyssaNicole89 Ive been taking this medicine for years I've lost count on how many years to be honest. I also take a depression medicine that I've been on for years as well.

        • AlyssaNicole89

          703d

          @Samanthaelise so honestly it would be strange for that medicine to all of a sudden start negatively affecting you like that. It sounds like you have some sort of outside stressor whether it be stress, different sleep pattern, weather, your period, different food or water intake…. Soooo many different things! I would definitely try upping the meds like your doc said and see if that helps! That’s what I do during the times I have higher stress

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion